# SDR GUUA94952012011A

- Difficulty date: January 20, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N69549
- Make and model: Beech 1900D
- Aircraft serial: UE194
- Aircraft time: 30,833 hours, 36,751 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Cable
- Part number: 12951405933
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED LT CABLE ON AIRSTAIR DOOR BROKEN. REPLACED FWD LOWER CABLE CONTROL ASSY OPS CHECK NORMAL.
